A characterization of the generalized inverse Gaussian distribution by continued fractions

  • Gérard Letac
  • Vanamamalai Seshadri


Gaussian Distribution Stochastic Process Probability Theory Mathematical Biology Inverse Gaussian Distribution 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. Barndorff-Nielsen, O., Halgreen, Ch.: Infinite divisibility of the Hyperbolic and Generalized Iverse Gaussian distributions. Z. Wahrscheinlichkeitstheorie und verw. Gebiete 38, 309–311 (1977)Google Scholar
  2. Olds, C.D.: Continued Fractions. Vol. 9. New Mathematical Library. Math. Ass. Amer. (1963)Google Scholar
  3. Watson, G.N.: A treatise of the theory of Bessel functions. Cambridge: University Press (1966)Google Scholar

Copyright information

© Springer-Verlag 1983

Authors and Affiliations

  • Gérard Letac
    • 1
  • Vanamamalai Seshadri
    • 2
  1. 1.Université Paul SabatierToulouseFrance
  2. 2.Dept. of MathematicsMc Gill UniversityMontréalCanada

Personalised recommendations